# SDR CA081129005

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Seized
- Location: Left
- Part time: 5,579 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND TAXI TO GATE, FLT CREW REPORTED SMOKE STARTED COMING FROM VENTS IN COCKPIT. CREW ELECTED TO STOP SHORT OF THE GATE AND EVACUATE THE ACFT. ACFT WAS EVACUATED WITHOUT INCIDENT.  MX INSPECTED ACFT AND FOUND THAT THE LT ACM HAD SEIZED. NO OTHER DEFECTS WERE NOTED. LT PACK WAS DEFERRED IAW THE MEL AND ACFT RETURNED TO SERVICE.  17 NOV 08: MX REMOVED AND REPLACED THE LT ACM AND OPS CHECKED. NO FURTHER DEFECTS NOTED. LT PACK REMOVED FROM DEFERRAL AND ACFT RETURNED TO SERVICE.
